Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Boundedness of dispersive difference schemes


Authors: Donald Estep, Michael Loss and Jeffrey Rauch
Journal: Math. Comp. 55 (1990), 55-87
MSC: Primary 65M12
MathSciNet review: 1023047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The pointwise behavior of dispersive difference schemes for the simple wave equation in one dimension is analyzed. If the initial data are in certain Besov spaces, the scheme is shown to be pointwise unbounded. Boundedness is shown when the initial data are of bounded variation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M12

Retrieve articles in all journals with MSC: 65M12


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1023047-5
PII: S 0025-5718(1990)1023047-5
Article copyright: © Copyright 1990 American Mathematical Society